# SDR DHL9780207C

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 5 VANE ASSY UPPER AND LOWER SURFACE HAS DELAMINATION.  REMOVED AND REPAIRED DAMAGED PANEL AND INSTALLED PER SRM 51-3-0.
